# SDR ASAA0853320

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 3,720 hours, 1,109 cycles
- Engine: Ge CFM567B24
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05016
- Condition: Faulted
- Location: Autothrottles
- Part time: 3,720 hours, 1,109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-THROTTLES WILL NOT STAY ENGAGED, COULD NOT DUP.  ACCOMP FIM22 31 805 GND VERIFICATION INFLT HIST, LOGGED 22 31688. AT CURRENT STATUS CK NML IAW FIM INITAL EVAL FOUND TO BE INTERMITTENT FAULT. NO HISTORY 60DAYS.
